메뉴 건너뛰기




Volumn 52, Issue 1, 2001, Pages 107-126

The exceptional set in Roth's theorem concerning a cube and three cubes of primes

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0035581925     PISSN: 00335606     EISSN: None     Source Type: Journal    
DOI: 10.1093/qjmath/52.1.107     Document Type: Article
Times cited : (10)

References (19)
  • 1
    • 0000499437 scopus 로고
    • A sieve approach to the Waring-Goldbach problem (I): Sums of four cubes
    • J. Brüdern, A sieve approach to the Waring-Goldbach problem (I): sums of four cubes, Ann. Sci. Ecole. Norm. Sup. 28 (1995), 461-476.
    • (1995) Ann. Sci. Ecole. Norm. Sup. , vol.28 , pp. 461-476
    • Brüdern, J.1
  • 3
    • 0000193082 scopus 로고
    • Primes and powers of 2
    • P. X. Gallagher, Primes and powers of 2, Invent. Math. 29 (1975), 125-142.
    • (1975) Invent. Math. , vol.29 , pp. 125-142
    • Gallagher, P.X.1
  • 4
    • 84971162139 scopus 로고
    • Trigonometric sums over primes (I)
    • G. Harman, Trigonometric sums over primes (I), Mathematika 28 (1981), 249-254.
    • (1981) Mathematika , vol.28 , pp. 249-254
    • Harman, G.1
  • 5
    • 0002037732 scopus 로고
    • Some results in additive prime number theory
    • L. K. Hua, Some results in additive prime number theory, Quart. J. Math. 9 (1938), 68-80.
    • (1938) Quart. J. Math. , vol.9 , pp. 68-80
    • Hua, L.K.1
  • 6
    • 0004057222 scopus 로고
    • Science press, Beijing 1957; English version, American Mathematical Society, Providence
    • L. K. Hua, Additive theory of prime numbers Science press, Beijing 1957; English version, American Mathematical Society, Providence 1965
    • (1965) Additive Theory of Prime Numbers
    • Hua, L.K.1
  • 7
    • 0000520253 scopus 로고
    • Large values of Dirichlet polynomials (III)
    • M. N. Huxley, Large values of Dirichlet polynomials (III), Acta Arith. 26 (1975), 435-444.
    • (1975) Acta Arith. , vol.26 , pp. 435-444
    • Huxley, M.N.1
  • 8
    • 0002723939 scopus 로고
    • On linnik's constant
    • M. Jutila, On Linnik's constant, Math. Scand. 41 (1977), 45-62.
    • (1977) Math. Scand. , vol.41 , pp. 45-62
    • Jutila, M.1
  • 9
    • 0031285387 scopus 로고    scopus 로고
    • Note on the sum of cubes of primes and an almost prime
    • K. Kawada, Note on the sum of cubes of primes and an almost prime, Arch. Math. 69 (1997), 13-19.
    • (1997) Arch. Math. , vol.69 , pp. 13-19
    • Kawada, K.1
  • 10
    • 0013023826 scopus 로고    scopus 로고
    • Sums of five almost equal prime squares (II)
    • J. Y. Liu and T. Zhan, Sums of five almost equal prime squares (II), Sci. China 41 (1998), 710-722.
    • (1998) Sci. China , vol.41 , pp. 710-722
    • Liu, J.Y.1    Zhan, T.2
  • 11
    • 0001395361 scopus 로고    scopus 로고
    • Squares of primes and powers of 2
    • J. Y. Liu, M. C. Liu and T. Zhan, Squares of primes and powers of 2, Mh. Math. 128 (1999), 283-313.
    • (1999) Mh. Math. , vol.128 , pp. 283-313
    • Liu, J.Y.1    Liu, M.C.2    Zhan, T.3
  • 12
    • 0002521769 scopus 로고
    • Small prime solutions of linear equations
    • (Eds J. M. De Koninck and C. Levesque), de Gruyter, New York
    • M. C. Liu and K. M. Tsang, Small prime solutions of linear equations, Théorie des nombres (Eds J. M. De Koninck and C. Levesque), de Gruyter, New York 1989, 395-624.
    • (1989) Théorie des Nombres , pp. 395-624
    • Liu, M.C.1    Tsang, K.M.2
  • 13
    • 0000797390 scopus 로고
    • The exceptional set in Goldbach's problem
    • H. Montgomery and R. C. Vaughan, The exceptional set in Goldbach's problem, Acta Arith. 27 (1975), 353-370.
    • (1975) Acta Arith. , vol.27 , pp. 353-370
    • Montgomery, H.1    Vaughan, R.C.2
  • 15
    • 84960572503 scopus 로고
    • On Waring's problem for cubes
    • K. F. Roth, On Waring's problem for cubes, Proc. London Math. Soc. (2) 53 (1951), 268-279.
    • (1951) Proc. London Math. Soc. (2) , vol.53 , pp. 268-279
    • Roth, K.F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.